Skip to Content

Does trazodone cause ED or impotence ?

Question is Closed
Report Favorite

Answers (1)


24 Oct 2011

Hello donsides. I can say yes. Only because the drugs that we take effect us all in a different manner. One side effect of trazodone is having a prolonged erection of the penis. You know, simiiar to the ads youe seeon tv. regarding an erection for over four hours etc. Example in my case,I was on mellaril for some years and it just killed my libido. Nothing, That lasted untill I stopped taking it altogether. You might just talk to your doctor about it, there are other drugs out there besides trazodone to help you sleep (I'm guessing you take it for sleeping, not as an anti-depressant). best to you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does cozaar cause erectile dysfunction?

i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile ...

1 answer 27 Aug 2010

Is any other males taking thorozine facing impotence?

I take 500mg a day and have several bothersome side effects, like impotence and pacing, though the benefits of the drug have had a positive effect on ...

1 answer 19 Oct 2013

What is common medicine for erectile dysfunction?

My partner is 57yrs old. He is physically fit. He never smoke and long years he dont drink alcohol. He has type B diabetes. We are on normal sexual ...

1 answer 19 May 2014

Does amlodipine cause impotence?

i am 49 taking amlodipine 10 mg since 8 months causing me erectile dysfunctin why is it like that and what is the remedy??

1 answer 19 Jan 2015